Advances in Applied Probability

Advances in Applied Probability, published by the Applied Probability Trust, contains reviews and expository papers in applied probability, as well as mathematical and scientific papers of interest to probabilists, letters to the editor and a section devoted to stochastic geometry and statistical applications.

Top downloads over the last seven days

Power spectra of random spike fields and related processesPierre Brémaud, Laurent Massoulié and Andrea RidolfiVolume 37, Number 4 (2005)
Stationary stochastic control for Itô processesAnanda P. N. WeerasingheVolume 34, Number 1 (2002)
The ruin problem and cover times of asymmetric random walks and Brownian motionsK. S. Chong, Richard Cowan and Lars HolstVolume 32, Number 1 (2000)
Power estimates for ruin probabilitiesHarri NyrhinenVolume 37, Number 3 (2005)
Power spectra of general shot noises and Hawkes point processes with a random excitationP. Brémaud and L. MassouliéVolume 34, Number 1 (2002)
  • ISSN: 0001-8678 (print), 1475-6064 (electronic)
  • Publisher: Applied Probability Trust
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1998 --
  • Access: By subscription only
  • Euclid URL: